# SDR RRXA000735

- Difficulty date: February 22, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO THE LT WING FILLET PANEL AT 161P, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  REBONDED AND INSTALLED AREA PANEL 161P IAW DC-8 SRM 51-1-9.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
